# SDR CALA2013101592078

- Difficulty date: October 14, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,801 hours, 15,865 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM.  SECURED LOOSE LANYARD IN POUCH.  ARM DISARM FUNCTION NOW NORMAL, SLIDE LIGHT CHECKED OKAY.
